# SDR CA090705002

- Difficulty date: July 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521R
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR WOULD NOT PRODUCE CHARGE.  ALTERNATOR REPLACED AND TESTED. NO DEFECTS FOUND.
